Initial value problems for fractional differential equations involving Riemann-Liouville sequential fractional derivative. (English) Zbl 1191.34008

Summary: We discuss the properties of the well-known Mittag-Leffler function, and consider the existence and uniqueness of solution of the initial value problem for fractional differential equation involving Riemann-Liouville sequential fractional derivative by using monotone iterative method.


34A08 Fractional ordinary differential equations
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
34A45 Theoretical approximation of solutions to ordinary differential equations
Full Text: DOI


[1] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J., Theory and Applications of Fractional Differential Equations (2006), Elsevier: Elsevier Amsterdam · Zbl 1092.45003
[2] Samko, S. G.; Kilbas, A. A.; Marichev, O. I., Fractional Integrals and Derivatives. Theory and Applications (1993), Gordon and Breach: Gordon and Breach Yverdon · Zbl 0818.26003
[3] Lakshmikantham, V.; Leela, S.; Vasundhara Devi, J., Theory of Fractional Dynamic Systems (2009), Cambridge Academic Publishers: Cambridge Academic Publishers Cambridge · Zbl 1188.37002
[4] Miller, K. S.; Ross, B., An Introduction to the Fractional Calculus and Fractional Differential Equations (1993), Wiley and Sons: Wiley and Sons New York · Zbl 0789.26002
[5] Al-Bassam, M. A., Some existence theorems on differential equations of generalized order, J. Reine Angew. Math., 218, 1, 70-78 (1965) · Zbl 0156.30804
[6] Rivero, M.; Rodriguez-Germa, L.; Trujillo, J. J., Linear fractional differential equations with variable coefficients, Appl. Math. Lett., 21, 892-897 (2008) · Zbl 1152.34305
[7] Rabha, W. Ibrahim; Darus, Maslina, Subordination and superordination for univalent solutions for fractional differential equations, J. Math. Anal. Appl., 345, 871-879 (2008) · Zbl 1147.30009
[8] Shuqin, Zhang, Positive solution for some class of nonlinear fractional differential equation, J. Math. Anal. Appl., 278, 1, 136-148 (2003) · Zbl 1026.34008
[9] Devi, J. V.; Lakshmikantham, V., Nonsmooth analysis and fractional differential equations, Nonlinear Anal., 70, 12, 4151-4157 (2009) · Zbl 1237.49022
[10] Kosmatov, N., Integral equations and initial value problems for nonlinear differential equations of fractional order, Nonlinear Anal., 70, 7, 2521-2529 (2009) · Zbl 1169.34302
[11] Lakshmikantham, V.; Leela, S., A Krasnoselskii-Krein-type uniqueness result for fractional differential equations, Nonlinear Anal., 71, 3421-3424 (2009) · Zbl 1177.34004
[12] Belmekki, Mohammed; Nieto, Juan J.; Rodríguez-López, Rosana, Existence of periodic solution for a nonlinear fractional differential equation, Bound. Value Probl., 2009 (2009), Art. ID 324561 · Zbl 1181.34006
[13] Arara, A.; Benchohra, M.; Hamidi, N.; Nieto, J. J., Fractional order differential equations on an unbounded domain, Nonlinear Anal., 72, 580-586 (2010) · Zbl 1179.26015
[14] Yong-Kui, Chang; Nieto, Juan J., Some new existence results for fractional differential inclusions with boundary conditions, Math. Comput. Modelling, 49, 605-609 (2009) · Zbl 1165.34313
[15] Kosmatov, Nickolai, Integral equations and initial value problems for nonlinear differential equations of fractional order, Nonlinear Anal., 70, 7, 2521-2529 (2009) · Zbl 1169.34302
[16] Shuqin, Zhang, Monotone iterative method for initial value problem involving Riemann-Liouville fractional derivatives, Nonlinear Anal., 71, 2087-2093 (2009) · Zbl 1172.26307
[17] Agarwal, Ravi P.; Lakshmikantham, V.; Nieto, Juan J., On the concept of solution for fractional differential equations with uncertainty, Nonlinear Anal., 72, 6, 2859-2862 (2010) · Zbl 1188.34005
[18] Qing-Hua, Ma; Pečarić, Josip, Some new explicit bounds for weakly singular integral inequalities with applications to fractional differential and integral equations, J. Math. Anal. Appl., 341, 2, 894-905 (2008) · Zbl 1142.26015
[19] Ahmad, Bashir; Nieto, Juan J., Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions, Comput. Math. Appl., 58, 9, 1838-1843 (2009) · Zbl 1205.34003
[20] Kehua, Shi; Yongjin, Wang, On a stochastic fractional partial differential equation driven by a Lévy space-time white noise, J. Math. Anal. Appl., 364, 1, 119-129 (2010) · Zbl 1185.60071
[21] Liu, Junyi; Xu, Mingyu, Some exact solutions to Stefan problems with fractional differential equations, J. Math. Anal. Appl., 351, 2, 536-542 (2009) · Zbl 1163.35043
[22] Ladde, G. S.; Lakshmikantham, V.; Vatsala, A. S., Monotone Iterative Techniques for Nonlinear Differential Equations (1985), Pitman Pub. Co.: Pitman Pub. Co. Boston · Zbl 0658.35003
[23] Ahmad, B.; Sivasundaram, S., Existence results and monotone iterative technique for impulsive hybrid functional differential systems with anticipation and retardation, Appl. Math. Comput., 197, 515-524 (2008) · Zbl 1142.34049
[24] Nieto, J. J.; Rodriguez-Lopez, R., Monotone method for first-order functional differential equations, Comput. Math. Appl., 52, 471-484 (2006) · Zbl 1140.34406
[25] Jiang, D.; Nieto, J. J.; Zuo, W., On monotone method for first and second order periodic boundary value problems and periodic solutions of functional differential equations, J. Math. Anal. Appl., 289, 691-699 (2004) · Zbl 1134.34322
[26] Nieto, J. J.; Rodriguez-Lopez, R., Boundary value problems for a class of impulsive functional equations, Comput. Math. Appl., 55, 2715-2731 (2008) · Zbl 1142.34362
[27] Lakshmikantham, V.; Vatsala, A. S., General uniqueness and monotone iterative technique for fractional differential equations, Appl. Math. Lett., 21, 828-834 (2008) · Zbl 1161.34031
[28] Bonilla, B.; Rivero, M.; Rodríguez-Germá, L.; Trujillo, J. J., Fractional differential equations as alternative models to nonlinear differential equations, Appl. Math. Comput., 187, 79-88 (2007) · Zbl 1120.34323
[29] Podlubny, I., Fractional Differential Equations (1999), Academic Press: Academic Press San Diego · Zbl 0918.34010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.